Open Access

On enveloping $C^*$-algebra of one affine Temperley-Lieb algebra

     Article (.pdf)

Abstract

$C^*$-algebras generated by orthogonal projections satisfying relations of Temperley-Lieb type are constructed.


Full Text





Article Information

TitleOn enveloping $C^*$-algebra of one affine Temperley-Lieb algebra
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 296-300
MathSciNet MR2261583
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

Yurii Savchuk
Max-Planck-Institut fur Mathematik in den Naturwissenschaften, Inselstrasse 22, 04103 Leipzig, Germany 


Citation Example

Yuriĭ Savchuk, On enveloping $C^*$-algebra of one affine Temperley-Lieb algebra, Methods Funct. Anal. Topology 12 (2006), no. 3, 296-300.


BibTex

@article {MFAT351,
    AUTHOR = {Savchuk, Yuriĭ},
     TITLE = {On enveloping $C^*$-algebra of one affine Temperley-Lieb algebra},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {296-300},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=351},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues